Toggle navigation
Home
Browse
Current Issue
By Issue
By Author
By Subject
Author Index
Keyword Index
Journal Info
About Journal
Aims and Scope
Editorial Board
Publication Ethics
Indexing and Abstracting
Peer Review Process
Journal Metrics
News
Guide for Authors
Submit Manuscript
Reviewers
Contact Us
Login
Register
Author =
Shafiei, Fateme
Number of Articles:
1
A spectral excess theorem for digraphs with normal Laplacian matrices
Volume 7, Issue 3, September 2018, Pages
19-28
10.22108/toc.2018.105873.1513
Fateme Shafiei
View Article
PDF
240.07 K
Articles in Press
Current Issue
Journal Archive
Volume 13 (2024)
Volume 12 (2023)
Volume 11 (2022)
Volume 10 (2021)
Volume 9 (2020)
Volume 8 (2019)
Volume 7 (2018)
Volume 6 (2017)
Volume 5 (2016)
Volume 4 (2015)
Volume 3 (2014)
Volume 2 (2013)
Volume 1 (2012)